# SDR NACA2022080800001

- Difficulty date: August 8, 2022
- Submitted: August 13, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,112 hours, 14,351 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG HPSOV ILLUMINATED AFTER TAKEOFF MOMENTARILY. L ENG HPSOV STATUS REMAINED ILLUMINATED. PERFORMED AIR SUPPLY BITE TEST PER AMM 36-23-00, NO DEFECTS NOTED OPS CHECK OK
